# SDR DHL2007873503

- Difficulty date: December 26, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flaps
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SKIN WORN AT STA XW 106.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING AND BONDED DOUBLER IAW SRM 57-7-1 FIG 1 ITEM "A" "L".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR NR 51-142, SRM 51-1-9A, TR NR 51-141.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-11, SRM 51-1-21.
